# SDR SWAA2022061512668

- Difficulty date: May 28, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 53,224 hours, 31,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY EXIT LIGHT BATTERY PACK FWD RH SIDE AT FWD GALLEY AREA (1 EA) 2022-291430 / [01] REPLACED EMERGENCY EXIT LIGHT BATTERY PACK FWD RH SIDE AT FWD GALLEY AREA IAW B737-700 AMM 33-51-06-960-805. TEST IS OK. SEE INDIVIDUAL SIGN OF BELOW;[02] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGNOFFS BELOW.
